It seems that I’m continuing to lose weight. I’ve been on my new migraine medication for about 6 weeks now and I’ve lost 15 pounds!
Isn’t that crazy?
I’m amazed at how fast I’m losing weight.
The migraine medication has all kinds of weird side effects – just scroll through a few of my posts from the last 6 weeks and you’ll see what I mean, and one of them seems to be loss of appetite and weight loss.
I certainly don’t have total loss of appetite, but I guess you could call it appétit control . I’m not hungry between meals at all and I’m eating less than I used to. I never ate all that much to begin with, but I’ve noticed that when I put food on my plate the portions are smaller than they used to be.
Also … because the migraine medication causes taste perversion I can’t drink soft drinks anymore and quite a few other foods taste different, weird or just not as good as they used to taste. I only used to drink one pop a day, but I guess not drinking that one pop is making a difference.
Anyway … those 15 pounds I’ve lost … I’ve gone down two pant sizes. Good thing I kept a lot of my older clothes! I’m also going to need to get some new bras. Right now I have the straps and band tightened up as much as possible and they’re still lose. That’s not where I wanted to lose weight. LOL
Apparently the weight loss effects of the migraine medication that I’m taking only lasts a few months. I don’t really have a lot of weight to lose so I’m hoping it slows down soon … and maybe by the time it does I’ll be at the right weight for my body type.